# SDR JJBA201811164010

- Difficulty date: November 14, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 34,959 hours, 22,467 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14564138001
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR CUTOUT "Z" FRAME AT STGR 16L, FR65 CORRODED. REPAIRED BAGGAGE DOOR CUTOUT "Z" FRAME AT STGR 16L, FR65. CORROSION FOUND TO BE LEVEL 1.
